# SDR REXA2018121201240

- Difficulty date: December 12, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14303445
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP VANE L/E CHAFED IN 3 LOCATIONS. REMOVED AND REPLACED 3 EA RT INBOARD FLAP VANE L/E SKINS IAW SRM 51-42-10.
